MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. DIGITALDIAGNOST C50; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST C50
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.Customer reported that after the shutting the system down, tube head automatically fell down.This event was identified outside of clinical use, during regular shut down of the system.However, this malfunction would potentially cause or contribute to a serious injury if this were to recur.Based on the available information, this issue has been determined to be a reportable event.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Additional Manufacturer Narrative
This report is based on information provided by a philips authorized service provider engineer (aspe) and has been investigated by the philips complaint handling team.The issue reported was that the machine head automatically fell down on the digitaldiagnost c50 device.The device was in standby mode without patient involvement.Based on the information available, the cause of the reported problem was due to cs suspension counterweight being unbalanced.Customer contacted a third party for repair and the device was operational after the repair was completed.No repair was performed by philips.System was returned to the customer in good working order after the repair.No further action is necessary at this time.
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.Customer reported that after the shutting the system down, tube head automatically fell down.This event was identified outside of clinical use, during regular shut down of the system.However, this malfunction would potentially cause or contribute to a serious injury if this were to recur.Based on the available information, this issue has been determined to be a reportable event.Philips has completed the investigation of this event.
 
Additional Manufacturer Narrative
(b)(6) 2025.During a retrospective review of this report, it was identified that the udi information was inadvertently omitted.This follow-up submission is being made to provide the complete and correct udi data.Following is the corrections made pertaining to emdr report number 3009529630-2024-00003(parent (b)(6)): product udi: changed from "blank" to (b)(4).

Brand Name
DIGITALDIAGNOST C50
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18891775
Report Number3009529630-2024-00003
Device Sequence Number20732477
Product Code KPR
UDI-Device Identifier00884838082366
UDI-Public(01)00884838082366(21)SN180052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST C50
Device Catalogue Number712201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
03/06/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/02/2024
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown